MathSciNet Relay Station
MathSciNet bibliographic data
MR1779480 (2001f:20062) 20F05 (20F50)
Leonov, Yu. G. On a lower bound for the growth function of the Grigorchuk group. (Russian) Mat. Zametki 67 (2000), no. 3, 475--477; translation in Math. Notes 67 (2000), no. 3-4, 403–405
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement